# SDR AALA201911059015

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 26,682 hours, 19,550 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRCRAFT WITH APU ON HAS EXHAUST SMELL ON TAKEOFF, APU HAS STRONG RAW FUEL SMELL BOTH FA'S COMPLAIN OF STRONG ODOR OF FUEL ON TAKEOFF SMELLS GO AWAY WHEN APU BLEED IS OFF. MAINTENANCE ISOLATED SOURCE TO APU FUEL FEED LINE LEAK. REPLACED APU FUEL FEED LINE IAW AMM 28-22-08. LEAK CHECK, AND REQUIRED FOLLOW-UP PROCEDURES FOR PNEUMATIC AND ECS SYSTEMS ALL SATISFACTORY.
